# SDR IPXA2016063005246

- Difficulty date: June 18, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 24,313 hours, 16,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N5810
- Condition: Punctured
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-13,  FLIGHT DECK LT UNDER CAP SEAT FLOOR AREA HAS IMPACT DAMAGE.  FABRICATED NEW WEB IAW DWG 141N5810, REMOVED AND REPLACED WEB IAW SRM 51-40-02.
